Home » Frequently asked Questions on Health » Pelvic heaviness and bleeding after abortion

Pelvic heaviness and bleeding after abortion

Q: My wife is 37 years old and we have two children. About 10 months back, an abortion was done following which bleeding occurred for 3-4 days. But heaviness and pain started on the right side of the lower abdomen. An endoscopy was done and the reports were found to be within normal limits. Now, with continued medication the heaviness in the lower abdomen is diminishing, but she sometimes feels a tinge of pain on the right side of the navel. Please advise regarding its cause and treatment.

A:This could plainly be a case of post-abortion pelvic inflammatory disease. It gradually improves with antibiotics. The very fact that it has lasted for so long, it has become chronic. Visit your Gynaecologist and get investigated and treated.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------